# SDR QXEA200400094

- Difficulty date: February 2, 2004
- Submitted: February 4, 2004
- Operation: Air carrier
- Aircraft: N413QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4060
- Aircraft time: 4,964 hours, 5,571 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Fadec
- Part number: 8193007007
- Part serial: 00089265
- Condition: Defective
- Location: Nr 2
- Part time: 3,272 hours, 101,067 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA FLIGHT 2346 RETURNED TO FIELD, NR 2 PROP DID NOT REDUCE FROM 1020 NP WHEN COMMANDED.  REPLACED FADEC.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
